# SDR MASA2025051500041

- Difficulty date: May 15, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 19,813 hours, 11,846 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 1 Engine
- Part time: 19,813 hours, 11,846 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENG 1 FIRE DET FAIL CAUT MULT IN FLIGHT/C/W FIM TASK 26-11-00-810-802-A00 PERFORMED MODULE RESET OF GEN 1/0 #1 RAN ENGINE NO MESSAGE OPS CHECK GOOD .
